# SDR AALA202401303907

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,143 hours, 17,225 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Annunciator
- Part number: UNKNOWN
- Condition: Activated
- Location: Fuel Imbalance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH FLIGHT LEVEL 240 FUEL IMBALANCE ANNUNCIATION CAME ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
